MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Delivery System Failure (2905)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was not possible to remove the stylet from introduction system.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
A review of the complaint history, drawings, dimensional verification, device history record, instructions for use (ifu), trends, quality control, and visual inspection of the returned device was conducted during the investigation.The device was returned for evaluation.Visual inspection noted the stylet wire to be partially removed from the proximal end of the delivery system and the stylet hub to be missing from the device.Several attempts to remove the wire both with forward and backward motion demonstrated that the wire did not move at all in either direction.All performed measurements were within specifications.A document-based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided and results of the investigation, a definitive root cause could not conclusively be determined.Per the quality engineering risk assessment, no further action is required.We will continue to monitor for similar complaints.
 
Event or Problem Description
It was reported that it was not possible to remove the stylet from introduction system for the zenith flex with spiral-z technology aaa endovascular graft iliac leg.There was no reported injury to the patient.No further information was provided.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6043206
Report Number1820334-2016-01077
Device Sequence Number16499037
Product Code MIH
UDI-Device Identifier10827002552354
UDI-Public(01)10827002552354(17)190228(10)6751521
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberZSLE-13-122-ZT
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/22/2016
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date10/20/2016
Supplement Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1